# SDR GUUA93521060610A

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 29,009 hours, 35,362 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 2419
- Condition: Odor
- Location: Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BURNING ODOR COMING FROM AIR VENT WITH THE BLOWER ON HIGH POSITION.  REPLACED AFT VENT BLOWER, OPS CHECK GOOD.
